MathSciNet Relay Station
MathSciNet bibliographic data
MR447345 (56 #5658) 16A64
Plahotnik, V. V. Representations of partially ordered sets over commutative rings. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 3, 527–543, 709.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement